Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 58, NWS Atlanta, GA

April 8, 2006Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 8, 2006, 1:08 AM EDT for Dade County, Walker County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2006, 1:08 AM EDT (05:08 UTC)
Expired
Apr 8, 2006, 1:45 AM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 1:20 AM EDTHAIL 0.75Rising Fawn, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 9:20 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 080509
SVRFFC
GAC083-295-080545-
/O.NEW.KFFC.SV.W.0058.060408T0508Z-060408T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 AM EDT SAT APR 8 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN NORTHWEST GEORGIA
  WALKER COUNTY IN NORTHWEST GEORGIA

* UNTIL 145 AM EDT

* AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 20
  MILES WEST OF LA FAYETTE...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHICKAMAUGA.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3470 8579 3456 8576 3463 8516 3487 8529

$$
1 follow-up statement
000 
WWUS52 KFFC 080521
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 AM EDT SAT APR 8 2006

GAC083-080530-
/O.CAN.KFFC.SV.W.0058.000000T0000Z-060408T0545Z/
DADE GA-
125 AM EDT SAT APR 8 2006

...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS OVER SOUTHERN DADE COUNTY HAS MOVED 
OUT OF THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING
FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3464 8516 3460 8553 3460 8553 3462 8553
      3466 8548 3470 8548 3473 8544 3481 8544
      3487 8529

$$

GAC295-080545-
/O.CON.KFFC.SV.W.0058.000000T0000Z-060408T0545Z/
WALKER GA-
125 AM EDT SAT APR 8 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR WALKER COUNTY...

AT 123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CEDAR GROVE...OR ABOUT 10 MILES WEST OF LA FAYETTE...
MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAVIS
CROSSROADS...CHICKAMAUGA...LINWOOD...NOBLE AND NAOMI.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3464 8516 3460 8553 3460 8553 3462 8553
      3466 8548 3470 8548 3473 8544 3481 8544
      3487 8529

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 10:10 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 7, 10:10 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 PM EDT FRI APR 7 2006

.UPDATE...
UPPER LEVEL SYSTEM STILL DIGGING. BACKING FLOW SEEMS TO BE SLOWING
PROGRESS OF EVENT. HAVE SLOWED THINGS DOWN IN THE FORECAST BY
LOWERING POPS OVERNIGHT ACROSS CENTRAL GEORGIA.

(PREVIOUS DISCUSSION)
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
ATMOSPHERE SLOW TO DESTABILIZE OVER NORTH AND CENTRAL GEORGIA WITH A
GOOD CAP AROUND 800 MB ON THE 18Z SOUNDING AT BOTH FFC AND BMX. THIS
WILL CHANGE OVERNIGHT AS SYSTEM OVER MISSOURI/KANSAS MOVES EAST TO
MISSISSIPPI BY SATURDAY MORNING. AIR MASS WILL CONTINUE TO MOISTEN
AND DESTABILIZE AND CAP SHOULD ERODE DURING NIGHT ALLOWING SHOWERS
AND THUNDERSTORMS TO SPREAD/DEVELOP INTO AREA. LLJ OF 35 TO 45 KNOTS
MOVES INTO AREA OVERNIGHT AND ALSO IN FAVORABLE RIGHT REAR UPPER JET
THEREFORE WITH BUOYANCY, WIND SHEAR, AND DYNAMICS THE POTENTIAL OF
SEVERE REMAINS ACROSS THE AREA. WILL PROBABLY BE AFTER 8 PM BEFORE
CONVECTION MOVES INTO NORTHWEST GEORGIA AND MOSTLY AFTER MIDNIGHT
BEFORE REACHING ATLANTA VICINITY. LARGE HAIL AND ISOLATED TORNADOES
MAIN THREAT. IN ADDITION RAINFALL AMOUNTS OF 1 TO 3 INCHES POSSIBLE
IN NORTH GEORGIA THEREFORE SOME LOCALIZED FLOODING OF SMALL STREAMS
POSSIBLE. SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST OF SATURDAY
WITH BEST CHANCE OF SEVERE SHIFTING MORE TO SOUTHERN PART OF CWA.
LOW PRESSURE SYSTEM EXPECTED TO MOVE TO COAST BY SATURDAY EVENING
WITH NOTICEABLE DRYING AND CLEARING SKIES SATURDAY NIGHT AND
SUNDAY.

.LONG TERM...(MONDAY THROUGH FRIDAY)
AFTER AN ACTIVE START TO THE FORECAST PERIOD AND FAIRLY QUITE
WEATHER PATTERN IS EXPECTED FOR THE REST OF THE WEEK. A LARGE HIGH
PRESSURE SYSTEM MOVES INTO THE OHIO VALLEY SUNDAY AND TO THE
MID ATLANTIC REGION MONDAY. THIS HIGH THE RIDGES ACROSS THE SOUTHEAST
THROUGH MUCH OF THE WEEK WITH A DRY STABLE ATMOSPHERE WITH NEAR
SEASONAL TEMPERATURES.

&&

.AVIATION...
NAM APPEARS TO BE HANDLING THE CURRENT SITUATION THE BEST. THIS
BRINGS THE MAIN AREA OF CONVECTION INTO EXTREME NORTH GA AND THEN
HOLDS IT THERE KEEPING THE CONVECTION OUT OF THE TAF SITES UNTIL
12Z...THEN BEGINS SINKING IT SOUTH. WILL LIKELY DELAY THE ONSET TO
AFTER 10Z IN ALL TAFS AND CONTINUE WITH THUNDER...ESPECIALLY AFTER
18Z SAT. WORKSTATION ETA PICKING UP ON THE STRATO CU ALONG THE GULF
COAST AND ADVECTS THAT INTO CSG/MCN BETWEEN 03Z AND 06Z...AND INTO
ATL/AHN BETWEEN 06Z AND 09Z. HEIGHTS AS PROGGED BY METATL ARE
RUNNING AROUND 2500 FEET AT THE ONSET...THEN DROPPING BELOW 1000 FT
BY 12Z. THIS APPEARS REASONABLE...CURRENT TAFS ARE GOING ALONG WITH
THIS AND WILL CONTINUE WITH THIS THINKING. COLD FRONT REMAINS TO THE
WEST AND THEREFORE WINDS WILL REMAIN WEST TO SOUTHWEST. WILL ALSO
CONTINUE WITH GUSTS THROUGH 00Z SUN AS H8 WINDS HOLDING IN THE 35 TO
40 KT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         62  70  44  67 /  80  70   5   5
ATHENS          59  70  44  70 /  80  60  20   5
GAINESVILLE     59  69  43  66 /  80  70  10   5
ROME            60  70  39  71 /  90  70  10   5
COLUMBUS        65  74  49  74 /  60  70  10   5
MACON           63  74  49  71 /  60  70  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

15
Hazardous weather outlook, Apr 7, 6:15 PM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT FRI APR 7 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
615 PM EDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
SCATTERED SEVERE THUNDERSTORMS POSSIBLE TONIGHT ACROSS NORTH GEORGIA.

.SYNOPSIS...
STRONG LOW PRESSURE WILL REMAIN TO THE WEST OF GEORGIA KEEPING THE
REGION IN A WARM MOIST FLOW OF AIR.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WITH THE THUNDERSTORMS WILL BE LARGE
HAIL...DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND ISOLATED
TORNADOES.

.DISCUSSION...
MOISTURE WILL CONTINUE TO INCREASE OVER GEORGIA THIS EVENING. A
LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER MISSISSIPPI AND
TENNESSEE WILL DRIFT SLOWLY TOWARD NORTH GEORGIA. AS THE
THUNDERSTORMS DRIFT INTO NORTH GEORGIA THEY WILL BE ENCOUNTERING
SLIGHTLY MORE STABLE AIR WITH CAPES RUNNING FROM 600 TO 1200 AND
LIFTED INDICES OF MINUS 2 TO MINUS 4. WHILE THESE VALUES ARE NOT
EXCESSIVE...THEY ARE SUFFICIENT TO PRODUCE SCATTERED SEVERE
THUNDERSTORMS...MAINLY NORTH OF A LINE FROM CARROLLTON...TO
ALPHARETTA...TO CLEVELAND. THE THUNDERSTORMS WILL MOVE INTO EXTREME
NORTHWEST GEORGIA AFTER 10 PM...AND ACROSS THE NORTHEAST MOUNTAINS
AND INTO THE NORTHERN SUBURBS OF ATLANTA TOWARD DAYBREAK SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY...WITH ISOLATED
SEVERE STORMS POSSIBLE SATURDAY MORNING. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED FOR THE REST OF THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION
TONIGHT. STAY ALERT FOR POSSIBLE WATCHES...WARNINGS AND STATEMENTS
THAT MAY BE ISSUED.

In the hours before

Special weather statement, Apr 7, 11:41 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 PM EDT FRI APR 7 2006

GAZ001-080430-

1141 PM EDT FRI APR 7 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 45 MPH WINDS IN
DADE COUNTY UNTIL 1230 AM EDT...

AT 1137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES WEST OF TRENTON...MOVING NORTHEAST AT 40 MPH.
AT THIS SPEED...THE STORM SHOULD ENTER DADE COUNTY AT MIDNIGHT.  THE
NORTHWEST CORNER OF DADE COUNTY WILL BE THE FIRST AREA AFFECTED.
PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH SHOULD BE EXPECTED AS THIS
STORM ENTERS THE COUNTY.

THE STORM IS EXPECTED TO MOVE OUT OF THE COUNTY BY 1230 AM EDT...BUT
ADDITIONAL STORMS ARE EXPECTED THROUGHOUT THE EARLY MORNING.
Special weather statement, Apr 8, 12:23 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 AM EDT SAT APR 8 2006

GAZ001-002-080515-

1223 AM EDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 45 MPH WINDS IN
DADE AND WALKER COUNTIES UNTIL 115 AM EDT...

AT 1219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES WEST OF RISING FAWN...MOVING EAST AT 45
MPH.  THIS STORM WILL ENTER DADE COUNTY AT APPROXIMATELY 1245 AM.

WIND GUSTS OF 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE
POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF DATE AND WALKER
COUNTIES. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
TRENTON...CHICKAMAUGA...AND ROCK SPRINGS. THE STORM IS EXPECTED TO
MOVE OUT OF THESE COUNTIES 115 AM EDT BUT ADDITIONAL STORMS ARE
LIKELY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 12:30 AM EDTSevere Thunderstorm WarningFFCDade45 min
Apr 8, 12:53 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker37 min
Apr 8, 1:13 AM EDTSevere Thunderstorm WarningFFCMurray, Whitfield47 min
Apr 8, 1:58 AM EDTSevere Thunderstorm WarningFFCMurray, Whitfield32 min
Apr 8, 2:11 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer34 min
Apr 8, 2:23 AM EDTSevere Thunderstorm WarningFFCFloyd, Gordon37 min
Apr 8, 2:45 AM EDTTornado WarningFFCGordon15 min
Apr 8, 2:48 AM EDTTornado WarningFFCGilmer, Pickens27 min
Apr 8, 3:12 AM EDTSevere Thunderstorm WarningFFCFloyd, Polk33 min
Apr 8, 3:14 AM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union31 min
Apr 8, 3:17 AM EDTSevere Thunderstorm WarningFFCBartow43 min
Apr 8, 3:25 AM EDTSevere Thunderstorm WarningFFCHaralson35 min
Apr 8, 3:28 AM EDTTornado WarningFFCPaulding, Polk32 min
Apr 8, 3:43 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton47 min
Apr 8, 3:49 AM EDTTornado WarningFFCBartow, Cherokee26 min
Apr 8, 4:03 AM EDTTornado WarningFFCCobb, Fulton27 min
Apr 8, 4:06 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Pickens24 min
Apr 8, 4:15 AM EDTSevere Thunderstorm WarningFFCGwinnett45 min
Apr 8, 4:21 AM EDTSevere Thunderstorm WarningFFCHall, Lumpkin39 min
Apr 8, 4:39 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson51 min
Apr 8, 4:42 AM EDTSevere Thunderstorm WarningFFCBarrow, Walton33 min
Apr 8, 9:33 AM EDTFlash Flood WarningFFCHarris3 hr
Apr 8, 11:10 AM EDTFlash Flood WarningFFCMuscogee3 hr
Apr 8, 12:26 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster34 min
Apr 8, 12:59 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter31 min
Apr 8, 1:34 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox26 min
Apr 8, 1:54 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge36 min
Apr 8, 2:16 PM EDTSevere Thunderstorm WarningFFCLaurens, Telfair29 min
Apr 8, 2:21 PM EDTSevere Thunderstorm WarningFFCWheeler24 min
Apr 8, 2:33 PM EDTSevere Thunderstorm WarningFFCMontgomery27 min
Apr 8, 2:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Apr 8, 2:51 PM EDTSevere Thunderstorm WarningFFCToombs24 min
Apr 8, 2:58 PM EDTTornado WarningFFCToombs32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.